# SDR IXXA20230919065

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 91,753 hours, 12,549 cycles
- Engine: Ge CF680C2B6F
- Engine time: 89,504 hours, 14,671 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Unknown
- Location: Left
- Stage of operation: TO
- How discovered: V
- Nature of condition: Y, X
- Precautionary procedure: C, A

## Discrepancy

AT100 KIAS CREW REPORTED AUDIBLE RUMBLING FROM LT ENG WITH YAW EFFECT FOLLOWED BY EICAS DISPLAY OF ENGINE PARAMETERS SPOOLING DOWN PRIOR TO LT ENG SHUTTING DOWN. CREW REJECTED TAKE OFF & LANDING WAS WITHOUT INCIDENT. POST FLT CREW BRIEFED FUEL CONDITIONING LEVER/SWITCH WAS ON. CONDITIONING SWITCH SELECTED OFF TO SECURE ENG.  ERS REPORTED FIRE/SMOKE FROM ENG CORE COWL & FOAMED ENGINE. AIRCRAFT GROUNDED.  EMOVED AND REPLACED LEFT ENGINE INBOARD AND OUTBOARD THRUST REVERSERS IAW B767 AMM 78-31-01. OPERATIONAL AND LEAK CHECKS GOOD. INBOARD (RIGHT) CORE COWL REPLACED DUE TO FIRE DAMAGE PER B767 AMM 71-11-01. IAW B767 AMM 71-00-00 POWERPLANT TEST 1, 2, 3, AND 14.
